# SDR AWXA200201139

- Difficulty date: October 29, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274941
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK LOOSE FASTENERS AND A 1 1/4" CRACK WAS FOUND ON SKIN OF THE L/H HORIZONTAL STABILIZER LOWER SURFACE BETWEEN STAB STATIONS 138.70 AND 147.90. MAINTENANCE REMOVED DAMAGED AREA OF SKIN ON THE L/H HORIZONTAL STABILIZER LOWER SURFACE BETWEEN STAB STATIONS 138.70 AND 147.90 AND INSTALLED INTERNAL REPAIR IAW AWA E.R. 03-5516-02312-ES3.
